# SDR 04FDEA03051

- Difficulty date: November 8, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND WORN BEYOND LIMITS AT STA 1090 LBL 47.     REPAIRED AS PER SRM 53-70-00 FIG 1, VOL I & SRM 51-33-01 VOL II.
